Bibliographic Metadata

Title
On the stabilizability of the Burgers equation by receding horizon control
AuthorAzmi, Bezhad ; Kunisch, Karl In der Gemeinsamen Normdatei der DNB nachschlagen
Published in
SIAM Journal on Control and Optimization, 2016, Vol. 54, Issue 3, page 1378-1405
Published2016
Edition
Preprint
LanguageEnglish
Document typeJournal Article
Keywords (EN)receding horizon control / model predictive control / asymptotic stability / infinitedimensional systems
ISSN1095-7138
URNurn:nbn:at:at-ubg:3-3586 Persistent Identifier (URN)
DOI10.1137/15M1030352 
Restriction-Information
 The work is publicly available
Files
On the stabilizability of the Burgers equation by receding horizon control [1.12 mb]
Links
Reference
Classification
Abstract (English)

A receding horizon framework for stabilization of a class of infinite-dimensional controlled systems is presented. No terminal costs or constraints are used to ensure asymptotic stability of the controlled system. The key assumption is a stabilizability assumption, which can be guaranteed, for example, for the Burgers equations with periodic and with homogeneous Neumann boundary conditions. Numerical experiments validate the theoretical results. Comparisons to the case with terminal penalties acting as control Lyapunov functions are included.

Notice